Topic: Antimicrobial Prophylaxis and Outpatient Management of Fever and Neutr

Please discuss with your physician whether below mentioned article pertains to liver or bile duct disease also.

http://www.jco.ascopubs.org/content/ear … 1.abstract

THIS INFORMATION IS NOT INTENDED NOR IMPLIED TO BE A SUBSTITUTE FOR PROFESSIONAL MEDICAL ADVICE. YOU SHOULD ALWAYS SEEK THE ADVICE OF YOUR PHYSICIAN OR OTHER QUALIFIED HEALTH CARE PROVIDER

2 (edited by PCL1029 Wed, 16 Jan 2013 18:53:53)

Re: Antimicrobial Prophylaxis and Outpatient Management of Fever and Neutr

Hi, everyone,

This is related to the above , please check this out also when consider using Augmentin.

Liver:

A moderate rise in AST (SGOT) and/or ALT (SGPT) has been noted in patients treated with ampicillin-class antibiotics but the significance of these findings is unknown. Hepatic dysfunction, including hepatitis and cholestatic jaundice, [see CONTRAINDICATIONS], increases in serum transaminases (AST and/or ALT), serum bilirubin, and/or alkaline phosphatase, has been infrequently reported with Augmentin. It has been reported more commonly in the elderly, in males, or in patients on prolonged treatment. The histologic findings on liver biopsy have consisted of predominantly cholestatic, hepatocellular, or mixed cholestatic-hepatocellular changes. The onset of signs/symptoms of hepatic dysfunction may occur during or several weeks after therapy has been discontinued. The hepatic dysfunction, which may be severe, is usually reversible. On rare occasions, deaths have been reported (less than 1 death reported per estimated 4 million prescriptions worldwide). These have generally been cases associated with serious underlying diseases or concomitant medications.--- from drug.com.

God bless.

Please know that my personal opinion is not intended nor implied to be a substitute for professional medical advice. If  provided, information are for educational purposes.Consult doctor is a MUST for changing of treatment plans.